S-Boxes from Binary Quasi-Cyclic Codes


Буюклиева, Стефка (2017) S-Boxes from Binary Quasi-Cyclic Codes Electronic Notes in Discrete Mathematics Volume 57, March 2017, Pages 67–72


 In this paper we present a construction for S-boxes using quasi-cyclic codes. We obtain S-boxes with good nonlinearity.
  Статия
 Vectorial Boolean function, S-box, quasi-cyclic code, simplex code


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  16218
 Стефка Буюклиева

1. Idrees, B., Zafar, S., Rashid, T. et al. Image encryption algorithm using S-box and dynamic Hénon bit level permutation. Multimed Tools Appl (2019) doi:10.1007/s11042-019-08282-w

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/